HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   High & Low Blood Pressure (http://www.healthboards.com/boards/high-low-blood-pressure/)
-   -   Yeah - Lisinopril is working - Is my BP too low now? (http://www.healthboards.com/boards/high-low-blood-pressure/218935-yeah-lisinopril-working-my-bp-too-low-now.html)

strong_one 10-23-2004 08:44 PM

Yeah - Lisinopril is working - Is my BP too low now?
 
I went from continuing BP of 154/102 down (in the last two days of taking 20 mg of Lisinopril) to 109/77!!! YEAH!!! But...I have a little cough. Not a bothersome though. I'd rather have this than the dizziness, rapid heartbeat and sleepless nights!

Now my concern is my Systolic BP is low. 109??? Is that too low! I'm in new territory with it being low! ;)

zuzu8 10-24-2004 01:51 AM

Re: Yeah - Lisinopril is working - Is my BP too low now?
 
Your systolic is beautiful. If that's the # you get at home, relaxed, there's lots of "room for error" so to speak during a stressful situation.
Good going!

zuzu xx

strong_one 10-24-2004 11:20 AM

Re: Yeah - Lisinopril is working - Is my BP too low now?
 
[QUOTE=zuzu8]Your systolic is beautiful. If that's the # you get at home, relaxed, there's lot's of "room for error" so to speak during a stressful situation.
Good going!

zuzu xx[/QUOTE]


[COLOR=DarkRed]undefined[/COLOR]It is a wonderful thing to see my BP this low! I am so thrilled! I feel much better and want to get back to working out and losing some weight - about 5 lbs more to my goal! Having BP problems and trying to do this is real frustrating. I've been taking my BP even in stressful times and it still is low. 124/86 is the highest I've gotten it in the past few days! :bouncing: :angel: :blob_fire

Palamedes 10-24-2004 01:25 PM

Re: Yeah - Lisinopril is working - Is my BP too low now?
 
girlofsteel, I don't mean to rain on your parade. But, how long ago did you discontinue avalide? You may actually be experiencing a combination effect between the two drugs. The ARB (irbesartan) part can actually maintain blood pressure control effects for a week or longer after you quit taking it. A high probability is that diurectics may cause your BP to increase. This is quite common. The diuretic part of Avalide will wash out quickly. So, what you have left is a positive residual effect from irbesartan plus your newly added lisinopril. A very potent combination. It'll be interesting to see where you are in a couple weeks.

Congratulations on your numbers. It's always good to get some encouragement.

Pal

jtu91952 10-24-2004 09:14 PM

Re: Yeah - Lisinopril is working - Is my BP too low now?
 
Lisinopril is a good bp med if you're not allergic. I was on lisinopirl for 6 or 7 yrs. I am allergic and suffered many side effects. Congrats on you ##s.


All times are GMT -7. The time now is 12:28 PM.